# SDR AALA202403110047

- Difficulty date: March 10, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N423AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10329
- Aircraft time: 12,284 hours, 3,292 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830D000002
- Part serial: 0830D00LI267291
- Condition: Malfunctioned
- Location: Slat System
- Part time: 12,284 hours, 3,292 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SLAT FAULT IN FLIGHT. REPLACED SLAT ACTUATOR (6039CM).
